# SDR SIMA20130216004

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 22,220 hours, 19,102 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4001 THE CREW REPORTED THAT UPON LANDING EXCESSIVE SMOKE NOTED ON LEFT MAIN WHEEL ASSEMBLY (AS  NOTED  BY  TOWER & GROUND  CONTROL).  ALL INDICATIONS  WERE NORMAL & TAXIED IN NORMAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  VISUALLY  INSPECTED LEFT MAIN  LANDING GEAR LEG, WHEELS & BRAKES.  NO EVIDENCE NOTED OF MECHANICAL ANOMALY OF ANY KIND.  MAINTENANCE AND CREW SUSPECT "SMOKE"  WAS CAUSED BY DEICING FLUID RESIDUE EVAPORATING WHEN NORMAL LANDING PROCESS HEAT WAS APPLIED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
